Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Smooth Lie group actions are parametrized diffeological subgroups


Authors: Patrick Iglesias-Zemmour and Yael Karshon
Journal: Proc. Amer. Math. Soc. 140 (2012), 731-739
MSC (2010): Primary 58B25
Published electronically: September 21, 2011
MathSciNet review: 2846342
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every effective smooth action of a Lie group $ G$ on a manifold $ M$ is a diffeomorphism from $ G$ onto its image in $ \mathrm{Diff}(M)$, where the image is equipped with the subset diffeology of the functional diffeology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58B25

Retrieve articles in all journals with MSC (2010): 58B25


Additional Information

Patrick Iglesias-Zemmour
Affiliation: Laboratoire d’Analyse, Topologie et Probabilités, CNRS, Marseille, France – and – The Hebrew University of Jerusalem, Israel
Email: piz@math.huji.ac.il

Yael Karshon
Affiliation: Department of Mathematics, The University of Toronto, 40 St. George Street, Toronto, Ontario M5S 2E4, Canada
Email: karshon@math.toronto.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11301-7
PII: S 0002-9939(2011)11301-7
Received by editor(s): November 30, 2010
Published electronically: September 21, 2011
Additional Notes: This research is partially supported by an NSERC Discovery Grant.
Communicated by: Chuu-Lian Terng
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.